# SDR AALA202010219011

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 27,323 hours, 11,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR AT DOOR 1R IS DIFFICULT TO ARM/DISARM.  AFT PORTION OF BAR IS THE ISSUE.  ADJUSTED AFT GIRT BAR 1R SUPPORT BRACKET, PER AMM 25-66-00.
